# SDR CALA2023061901911

- Difficulty date: June 16, 2023
- Submitted: June 22, 2023
- Operation: Air carrier
- Aircraft: N58101
- Make and model: Boeing 757224
- Aircraft serial: 27291
- Aircraft time: 109,769 hours, 23,524 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: A/C Pack
- Part number: UNKNOWN
- Condition: Restricted
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, O
- Precautionary procedure: A, O

## Discrepancy

L PACK NO AIRFLOW OR TEMPERATURE CONTROL  L ENG BLEED CLOSED WHEN PACK WAS TURNED OFF OPERATING NORMALLY. "FLT DECK TEMP" AUTO EVENT ON ECS PAGE. ALL BITE CHECK PASS, NO FAULTS. OPERATED REGULATION SYSTEM, THE COOLING SYSTEM AND THE REVERSE FLOW BOTH PACKS IN AUTO & STNBY MODES, NO FAULTS. ALL CABIN TEMPS PROTECTION SYSTEM ON # 1 ENGINE. PERFORMED PNEUMATIC SYSTEM DYNAMIC TEST AS PER PARAMETERS WITHIN LIMITS. MM-36-11-00-700-801 TO CHECK HI-STAGE EXTRACTION SYSTEM,THE REGULATION SYSTEM, THE COOLING SYSTEM AND THE REVERSE FLOW PROTECTION SYSTEM ON # 1 ENGINE.  NO FAULTS NOTED.
